Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Since last 1.5 years or so, I'm struggling to recall the new words which I just saw few minutes back. I went to Psychiatrist, he told me to have deficiency of Vit. B12 and D3. I'm taking medicine since last 2 months but I can't see any improvements. I'm not getting why is it happening and what is its root cause. When I see people around me, they are able to recall those same new words instantly but this is not the case with me. Kindly let me know why is it happening and what can be done for it.

3 Doctors Answered
Hello Mr. lybrate-user.Along with the medicines prescribed, you should get enough sleep (6-7 hours minimum) and a balanced regular diet along with daily exercise. If you are not able to exercise you can atleast go for walks in open air. Such walks are rejuvenating to the mind & body. Stress & tensions in life can have an alarming impact on one's memory. Such walks & exercise will make you feel better mentally as well. Hope you improve faster with these tips.
5 people found this helpful
hello Mr Dhananjay,along with regular treatment, simple mindfulness meditation(at least for 15 mins) and pranayam especially anulom-vilom will be beneficial for you. add fruits(banana, seasonal fruits etc)and nuts especially walnuts in your diet. have enough sleep (7-8 hrs). avoid stress (prolong stress or any painful past event can have negative yet powerful impact on mind).
Dear Lybrate user, At your age, Memory problems like amnesia are not common. Many young people are having problems with memory. These problems are either they are too busy or due to anxiety and stress. Busy people use organizers or employ a personal assistant because they can't remember every task. You need to understand this. If you still say, you are having memory problems, we need to check your memory using memory test. If you want more of my help in this regard, please contact me. Take care.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.